# SDR BUEA20170810001

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 27,161 hours, 23,411 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,723 hours, 19,864 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311244
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 26,723 hours, 19,864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, M, Y
- Precautionary procedure: A

## Discrepancy

DEPARTED KDEN ENROUTE TO KPIR WITH THREE CREW AND 46 PASSENGERS. PILOT REPORTED AS PASSING THROUGH FL320 HE HEARD/FELT A LOUD BANG FOLLOWED BY THE SMELL OF SMOKE. HE NOTICED THE ITT ON THE NR 1 ENGINE WAS IN THE RED GOING 200 DEGREES PASS THE RED LINE. THE N2 WAS A ZERO ROTATION. HE PULLED BACK THE NR 1 (LEFT) ENGINE POWER LEVER AND DIRECTED THE SIC TO MAKE A RADIO CALL. THE CAPTAIN DECLARED AN IFE AND HEADED FOR THE NEAREST SUITABLE LANDING AIRPORT KBFF. THE AIRCRAFT HAD AN UNEVENTFUL LANDING AT KBFF AND THE CREW DID NOT UTILIZE ANY O2. AFTER LANDING THE CAPTAIN NOTIFIED ADI MAINTENANCE CONTROL. WILL SUBMIT A SUPPLEMENTAL REPORT WHEN MORE INFORMATION IS AVAILABLE.
